# SDR 97ZZZX2434

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310460103
- Condition: Worn
- Location: M/R
- Part time: 206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  EXCESSIVE BEARING PLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
